Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What causes abdominal cramp and bleeding of rectum?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
i have cramps and blood in the stool.
Posted Sat, 23 Aug 2014 in Constipation
 
 
Answered by Dr. Lohit K 1 hour later
Brief Answer:
needs further evaluation

Detailed Answer:
Hi,
I went through the query and understood your concern.

Abdominal cramp and bleeding per rectum with acute onset may be due to intestinal infection and this will also be associated with other symptoms like fever or mucous in stool.
Considering your age and bleeding per rectum you need to get evaluated for the cause. You need stool examination, abdomen and pelvis scan and colonoscopy. This will clearly diagnose the cause and helps in right management.

For now take plenty of fluids and antispasmodic drugs like dicyclomine will help in reducing the abdominal cramps. Don't strain yourself while defecation.

So in summary you need further evaluation.

I hope this information helps you. Feel free to ask for any further queries. I will be glad to answer them.

Wish you good health and faster recovery.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor